MAUDE Adverse Event Report: ABBOTT VASCULAR HT COMMAND 14; GUIDE WIRE

ABBOTT VASCULAR HT COMMAND 14; GUIDE WIRE
Model Number 2078174
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion below the knee.When the procedure was completed and the ht command guide wire was removed, the distal tip had a loop and the last 2 cm of the tip had separated and remained in the patient anatomy.There was no reported treatment.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and dimensional inspections were performed on the returned guide wire, and the reported separation was confirmed.The reported prolapse, difficulty to advance/position and difficulty to remove were unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaint reported from this lot.There was no damage noted to the guide wire during the inspection prior to preparation of the wire which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.
 
Event or Problem Description
Additional reported information indicates that the procedure was to treat a 90% stenosed lesion in the tortuous anterior tibial artery.Resistance was noted with the anatomy and guiding catheter during advancement, and resistance with the anatomy was noted during withdrawal.The guide wire was prolapsed until it reached the occlusion.The tip was not removed and a portion remains stuck in the vessel.

Brand Name
HT COMMAND 14
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9653590
Report Number2024168-2020-01079
Device Sequence Number19438672
Product Code DQX
UDI-Device Identifier08717648176678
UDI-Public08717648176678
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number2078174
Device Catalogue Number2078174
Device Lot Number9080871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;